# SDR IPXA3M76783

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 973-976
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING DAMAGE IN FWD CARGO BAY AT POS 4.  REPAIRED IAW EO MD11-2550-49607-A.
